# SDR 07FDEA01085

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,033 hours, 18,150 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LOWER SKIN PANEL NR 2 AND REINFORCING STRUCTURE OF THE RT WING INBOARD RIBS 1-3.  REPAIRED BY BLENDING OUT AND TRIMMING OUT EXFOLIATION CORROSION IAW EA 6-5720-99216, APPROVED BY RAS/BAE/1002613/2006 ISSUE "A".
